# SDR SIMA200726406

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- Aircraft time: 22,399 hours, 24,439 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253742409
- Condition: Corroded
- Location: Fuselage
- Part time: 22,399 hours, 22,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE SEAT TRACK AT BL 36R WAS FOUND TO BE CORRODED.  REPLACED SEAT TRACK WITH NEW ONE IAW CHAPTER 53-70-60.  AIRCRAFT RETURNED TO SERVICE.
